Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Single Moms Single Moms

Birth Control???

Posted by on Feb. 3, 2013 at 9:00 PM
  • 16 Replies
I had the Mirena IUD placed in 6 weeks after I have birth to my daughter. That has almost been a year ago and now I have been having horrible side effects for the past two weeks. I have stomach spasms while eating and soon after eating I have diarhea, I have horrible abdominal pain, and sometimes I feel nauseated. I was wondering have soon of you experience this if you are on the IUD or do you guys know stories of others having side effects. I'm worried... if this is something major!
Posted on the NEW CafeMom Mobile
by on Feb. 3, 2013 at 9:00 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
GraceStrickland
by on Feb. 3, 2013 at 9:15 PM

Usually it means it got loose and is lodged in your abdomen.  And yes, see a doctor!

EmysMom0117
by on Feb. 3, 2013 at 9:17 PM
ok thanks!
Posted on the NEW CafeMom Mobile
easinpc
by Gold Member on Feb. 4, 2013 at 1:29 PM

I would definately at least call the dr!  Feel better!!

faerie75
by Ruby Member on Feb. 4, 2013 at 2:12 PM

 ugh man youre scaring me more.

i am 37 and pregnant. i do not want any more, so  was going to just tie my tubes but then i got scared of the finality of it all. what if something happens to our baby? so i told my doc of my fears and she recommended mirena. i DO NOT do well w hormones. ive had variations of the pill and the shot and just do not tolerate them well. she said mirena is more localized than spread throughout the body, and also said paragard gives you hell periods (so does tying tubes from what i hear :(  )

hell i am depressed and irritable just being pregnant.

amonkeymom
by Gold Member on Feb. 4, 2013 at 2:16 PM

It sounds like you're definitely having complications.  Do you think it's moved or you may have become pregnant, despite having the IUD?

I would be calling the doctor ASAP to see what's going on and what can be done to relieve the pain you're feeling.

Quoting EmysMom0117:

I had the Mirena IUD placed in 6 weeks after I have birth to my daughter. That has almost been a year ago and now I have been having horrible side effects for the past two weeks. I have stomach spasms while eating and soon after eating I have diarhea, I have horrible abdominal pain, and sometimes I feel nauseated. I was wondering have soon of you experience this if you are on the IUD or do you guys know stories of others having side effects. I'm worried... if this is something major!


Oliviasmom72
by Silver Member on Feb. 4, 2013 at 2:23 PM

A rare side effect of the IUD is that is can move into your abdomen. see your DR asap.

EmysMom0117
by on Feb. 5, 2013 at 11:55 PM
Awe I'm sorry! I know with you being pregnant u have so much to think about and consider (congragulations!) but it all depends on the woman. Overall I love the mirena! It stopped my cycles and I really haven't had any problems until now. Every type of birh control have its side effects though. Many of my friends who have the mirena havent had any problems. I advised you just research yourself before you make your final decision.


Quoting faerie75:

 ugh man youre scaring me more.


i am 37 and pregnant. i do not want any more, so  was going to just tie my tubes but then i got scared of the finality of it all. what if something happens to our baby? so i told my doc of my fears and she recommended mirena. i DO NOT do well w hormones. ive had variations of the pill and the shot and just do not tolerate them well. she said mirena is more localized than spread throughout the body, and also said paragard gives you hell periods (so does tying tubes from what i hear :(  )


hell i am depressed and irritable just being pregnant.


Posted on the NEW CafeMom Mobile
EmysMom0117
by on Feb. 5, 2013 at 11:58 PM
Well when I went to the ER, the doctors told me my bowel was irritated and they concluded that it did move. I got a negative pregnancy test! So I'm getting it removed before I began to have any other problem.


Quoting amonkeymom:

It sounds like you're definitely having complications.  Do you think it's moved or you may have become pregnant, despite having the IUD?

I would be calling the doctor ASAP to see what's going on and what can be done to relieve the pain you're feeling.

Quoting EmysMom0117:

I had the Mirena IUD placed in 6 weeks after I have birth to my daughter. That has almost been a year ago and now I have been having horrible side effects for the past two weeks. I have stomach spasms while eating and soon after eating I have diarhea, I have horrible abdominal pain, and sometimes I feel nauseated. I was wondering have soon of you experience this if you are on the IUD or do you guys know stories of others having side effects. I'm worried... if this is something major!



Posted on the NEW CafeMom Mobile
ZakkarysMom
by Natasha on Feb. 6, 2013 at 12:02 AM
Yikes! Take it out!
Posted on CafeMom Mobile
Jenn8604
by Silver Member on Feb. 6, 2013 at 12:06 AM
Id call the dr. first thing in the a.m. if it lodges in your abdomen it can kill you if left untreated. A friend of mines string wasn't showing when she went for her yrly and she had to go get a us to have it found. Her dr had it done ASAP and said it could kill her if left alone cuz it can get lodged in or puncture the abdomen.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)